Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Two new factors of Fermat numbers
HTML articles powered by AMS MathViewer

by John C. Hallyburton and John Brillhart PDF
Math. Comp. 29 (1975), 109-112 Request permission

Corrigendum: Math. Comp. 30 (1976), 198.
Corrigendum: Math. Comp. 30 (1976), 198.


A new prime factor is given for each of the Fermat numbers ${F_{12}}$ and ${F_{13}}$ (none was previously known for ${F_{13}}$). The factoring method used and its machine implementation are discussed. A short table of factors and a current status list are also included.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10-04, 10A40
  • Retrieve articles in all journals with MSC: 10-04, 10A40
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Math. Comp. 29 (1975), 109-112
  • MSC: Primary 10-04; Secondary 10A40
  • DOI:
  • MathSciNet review: 0369225